# SDR UPS98826995

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576989113
- Condition: Cracked
- Location: Ws 7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING L/E LWR SKIN INTERNAL DOUBLER AT STA XOLDI 7 IS CRACKED.  REMOVED DOUBLER, FABRICATED AND INSTALLED PER DWG 5769891 AND SRM 51-1-20D, 51-1-21.
